Nonturnpike optimal solutions and their approximations in infinite horizon

Abstract : Recently, the authors have proposed a new necessary and sufficient condition for turnpike optimality in calculus of variations with singular Euler equation. The method is based on a characterization of the value function, and generalizes the well known method based on the Green theorem. Furthermore, it allows the optimality of a competition between several turnpikes to be characterized. For a class of such problems but that do not enjoy the turnpike property, we give an explicit formula for the value function and show how to characterize the optimal solution as a limiting solution of a family of perturbed problems, satisfying the turnpike property. The considered problems are scalar with infinite horizon.
Document type :
Journal articles
Complete list of metadatas
Contributor : Archive Ouverte Prodinra <>
Submitted on : Wednesday, June 4, 2014 - 2:39:10 PM
Last modification on : Wednesday, November 7, 2018 - 11:10:06 PM

Links full text




Alain Rapaport, Pierre Cartigny. Nonturnpike optimal solutions and their approximations in infinite horizon. Journal of Optimization Theory and Applications, Springer Verlag, 2007, 134 (1), pp.1-14. ⟨10.1007/s10957-007-9206-0⟩. ⟨hal-01001127⟩



Record views